Title: On some measures of ordinal variation
Authors: Weiß, Christian H. 
Language: eng
Keywords: Universitätsbibliographie;Evaluation 2019
Issue Date: 2019
Publisher: Taylor & Francis, Taylor & Francis Group
Document Type: Article
Source: Enthalten in: Journal of applied statistics. - Abingdon [u.a.] : Taylor & Francis, Taylor & Francis Group, 1974. - Online-Ressource. - Bd. 46.2019, 16, Seite 2905-2926
Journal / Series / Working Paper (HSU): Journal of Applied Statistics
Volume: 46
Issue: 16
Page Start: 2905
Page End: 2926
Publisher Place: Abingdon [u.a.]
Abstract: 
© 2019 Informa UK Limited, trading as Taylor & Francis Group. A family of variation measures for ordinal data or ordinal time series is considered. The asymptotic distribution of these measures is derived under different scenarios, and the performance of the resulting approximations is investigated with simulations. Possible applications include the bias correction of point estimates, the computation of confidence intervals as well as a test for maximal dispersion. A couple of real-data examples are presented to illustrate the application and interpretation of the ordinal variation measures.
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
ISSN: 02664763
Publisher DOI: 10.1080/02664763.2019.1620707
Rights: 4.0 deutsch
Appears in Collections:2019

Show full item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on Dec 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.